I am really concerned after reading so many scary comments, I hope someone can say something that will relieve my stress. I got prescribed 20mg prednisone to take twice a day for 4 days, because I have a severe rash from my allergies on my face and usually prednisone helps. My legs felt a little bit weaker, but I could walk fine and do everything fine. But now I am concerned as to what i should do. Should I stop taking them or keep going? I also haven’t slept all night (the day I took the pill).
I took 20mg prednisone twice just once and my legs are a bit weak?
- 27 Jan 2019 by Angela lazar
- atopic dermatitis, psoriasis, allergic reactions, contact dermatitis, skin rash, prednisone, eczema, prescription
Added 27 Jan 2019:
I just took it once, should i stop?! Or maybe only take one a day instead of two?
No responses have yet been posted. Add your response to this question.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jan 2018 • 4 answers
Updated 1 Apr 2012 • 2 answers
Updated 12 Mar 2016 • 2 answers
Updated 11 Sep 2016 • 1 answer
Posted 22 Feb 2019 • 0 answers